# SDR USAA011336

- Difficulty date: October 29, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 31,658 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1 INCH, BELOW STRINGER 16L STATION 727B.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202 AND MPP 308-60.  (M)
